Ask an expert
Question

01 Jul 2005

Absent Period
I have'nt seen my period for almost 4 months now. I went to see a doctor 2 months back for a pragnancy test which was negative. And a month ago i went back again, she tested me again and i was negative, she gave me ovral pills to use for two months. now i'm taking the red ones but still i don't see my periods. And my understanding is that the red pills are supporse to take me to my periods. I'm seriously worried. What could be the cause for all of this.
Answer 419 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There could be a number of causes - ovarian cysts, TB, changes in diet, thyroid problems. I would suggest that you see a gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.